# SDR IPXA2022020778727

- Difficulty date: February 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 103,593 hours, 19,915 cycles
- Engine: Pwa PW4460
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL INADVERTENT ENGINE SHUTDOWN SDR**WHILE OBSERVING FUEL IMBALANCE BETWEEN TANKS #1 & #3 PILOT MISTAKENLY SELECTED BOOST PUMP SW NOT CROSSFEED SW. #2ENG S/D APPROX 30 SEC OR SO & FLAMED OUT.**NOT A MECHANICAL ISSUE**MISTAKENLY SELECTED BOOST PUMP SWITCH FOR TANK 2. BUTTONS ARE NEXT TO EA OTHER. I RECOGNIZED MY MISTAKE & TURNED BOOST PUMP BACK ON, BOOST PUMP WAS NOT OFF MORE THEN A COUPLE SEC, WASNT QUICK ENOUGH & #2 ENGINE FLAMED OUT.
